JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.42, no.5, pp.1101-1110, 2005 (Peer-Reviewed Journal)
Article / Article
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
Science Citation Index Expanded, Scopus
contact CR-submannifold, warped product, Kenmotsu manifold, Kenmotsu space form, IMMERSIONS, MANIFOLDS
Recently, Chen studied warped products which are CR-submanifolds in Kaehler manifolds and established general sharp inequalities for CR-warped products in Kaehler manifolds. In the present paper, we obtain sharp estimates for the squared norm of the second fundamental form (an extrinsic invariant) in terms of the warping function for contact CR-warped products isometrically immersed in Kenmotsu space forms. The equality case is considered. Some applications are derived.